# SDR DALA2018051703417

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 83,190 hours, 37,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL CLIP HAS CORROSION @ BS 984 AND S17L. REMOVED AND REPLACED MAIN CABIN INTERCOSTAL CLIP AT BS 984, S17L IAW SRM 53-40-13, 51-30-01, 51-40-02, AND DWG 144N5158 REV- .
